# SDR USAASB08059

- Difficulty date: August 3, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE AFT LT ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND THE BUTT SPLICE DISCONNECTED.  RECONNECTED BUTT SPLICE.  OPERATIONAL CHECK GOOD.  (S)
